Alert archive / Mississippi / Wind Advisories in 2020
Wind Advisory 8, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Jun 7, 2020, 3:00 PM CDT for 4 states. It took effect at Jun 8, 2020, 7:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2020, 3:00 PM CDT (20:00 UTC)
- In effect from
- Jun 8, 2020, 7:00 AM CDT
- Expired
- Jun 9, 2020, 7:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Memphis, TN
All 45 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 38 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
859 WWUS74 KMEG 072000 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 300 PM CDT Sun Jun 7 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008- 010>012-020-TNZ001-002-019-048-049-088-080400- /O.NEW.KMEG.WI.Y.0008.200608T1200Z-200610T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate- Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 300 PM CDT Sun Jun 7 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 PM CDT TUESDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...From 7 AM Monday to 7 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SGW
5 follow-up statements
302 WWUS74 KMEG 080258 AAA NPWMEG URGENT - WEATHER MESSAGE...UPDATED National Weather Service Memphis TN 958 PM CDT Sun Jun 7 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008- 010>012-020-TNZ001-002-019-048-049-088-081100- /O.CON.KMEG.WI.Y.0008.200608T1200Z-200610T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate- Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 958 PM CDT Sun Jun 7 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 PM CDT TUESDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...From 7 AM Monday to 7 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ PWB
536 WWUS74 KMEG 080803 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 303 AM CDT Mon Jun 8 2020 MSZ002>006-009-013>017-021>024-082130- /O.EXB.KMEG.WI.Y.0008.200608T1200Z-200609T1200Z/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 303 AM CDT Mon Jun 8 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT TUESDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi. * WHEN...From 7 AM this morning to 7 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ003-020-050-051-089-082130- /O.EXA.KMEG.WI.Y.0008.200608T1200Z-200610T0000Z/ Weakley-Gibson-Haywood-Crockett-Fayette- Including the cities of Martin, Dresden, Humboldt, Milan, Brownsville, Alamo, Somerville, and Oakland 303 AM CDT Mon Jun 8 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT TUESDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Weakley, Gibson, Haywood, Crockett and Fayette Counties. * WHEN...From 7 AM Monday to 7 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008- 010>012-020-TNZ001-002-019-048-049-088-082130- /O.CON.KMEG.WI.Y.0008.200608T1200Z-200610T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate- Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 303 AM CDT Mon Jun 8 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT TUESDAY... * WHAT...Southeast winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...From 7 AM Monday to 7 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SJM
319 WWUS74 KMEG 082029 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 329 PM CDT Mon Jun 8 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008- 010>012-020-TNZ001-002-019-048-049-088-091000- /O.CON.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate- Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 329 PM CDT Mon Jun 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...Through 7 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MSZ002>006-009-013>017-021>024-091000- /O.CON.KMEG.WI.Y.0008.000000T0000Z-200609T1200Z/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 329 PM CDT Mon Jun 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of North Mississippi. * WHEN...Through 7 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TNZ003-020-050-051-089-091000- /O.CON.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/ Weakley-Gibson-Haywood-Crockett-Fayette- Including the cities of Martin, Dresden, Humboldt, Milan, Brownsville, Alamo, Somerville, and Oakland 329 PM CDT Mon Jun 8 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...South winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Weakley, Gibson, Haywood, Crockett and Fayette Counties. * WHEN...Through 7 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ SWC
839 WWUS74 KMEG 090837 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 337 AM CDT Tue Jun 9 2020 TNZ003-020-050-051-089-090945- /O.CAN.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/ Weakley-Gibson-Haywood-Crockett-Fayette- Including the cities of Martin, Dresden, Humboldt, Milan, Brownsville, Alamo, Somerville, and Oakland 337 AM CDT Tue Jun 9 2020 ...WIND ADVISORY IS CANCELLED... Winds are still gusty at times with rain showers. However, winds have weakened to 10 to 20 mph. $$ MSZ002>006-009-013>017-021>024-090945- /O.CAN.KMEG.WI.Y.0008.000000T0000Z-200609T1200Z/ Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Lafayette- Union-Pontotoc-Lee MS-Itawamba-Yalobusha-Calhoun-Chickasaw-Monroe- Including the cities of Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 337 AM CDT Tue Jun 9 2020 ...WIND ADVISORY IS CANCELLED... South winds have decreased to about 10 to 15 mph. $$ ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008- 010>012-020-TNZ001-002-019-048-049-088-092100- /O.CON.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate- Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 337 AM CDT Tue Jun 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Portions of northwest Mississippi, West Tennessee, East Arkansas and the Missouri bootheel. * WHEN...Through 7 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TLSJr
702 WWUS74 KMEG 091944 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 244 PM CDT Tue Jun 9 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008- 010>012-020-TNZ001-002-019-048-049-088-100000- /O.CON.KMEG.WI.Y.0008.000000T0000Z-200610T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate- Coahoma-Quitman-Panola-Tallahatchie-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 244 PM CDT Tue Jun 9 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20-25 mph with gusts up to 30 mph. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and the Missouri Bootheel. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KRM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Jun 7, 12:58 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 7, 12:58 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1258 PM CDT Sun Jun 7 2020
.UPDATE...
Updated for 18Z Aviation Discussion
&&
.PREV DISCUSSION... /issued 956 AM CDT Sun Jun 7 2020/
MORNING DISCUSSION...
High pressure prevails over the Mid-South today, as current
temperatures rise to the mid 80s. High temperatures today will be
in the lower 90s with heat indices nearing 100F. Current
satellite imagery shows moisture from Cristobal bringing a few
clouds to our lower counties in north Mississippi. This could
bring temperatures down a bit to the upper 80s. Only changes made
were to temperatures, otherwise the rest of the forecast looks to
be on track.
SGW
&&
.PREV DISCUSSION... /issued 417 AM CDT Sun Jun 7 2020/
DISCUSSION...
Currently...Quiet night across the region as an upper ridge
prevails. Skies are clear with some patchy fog and temps are
quite warm, in the 70s. Some high clouds from Cristobal sit just
south of the region.
Today...Strong upper level high pressure will continue today with
sunny skies this morning and some higher clouds working into
southern sections this afternoon. Expect another hot day with
highs in the lower to mid 90s. The higher temps will be along and
north of I-40 where more sun is expected. Easterly flow will
result in dewpoints falling into the the upper 60s this afternoon
which, like yesterday, will keep heat index values below 100F.
Tonight...Cristobal will be moving inland this evening and
beginning to weaken. Clouds and rain will be moving north
overnight. The rain shield will be on the doorstep of the Mid-
South by sunrise. Another mild night on tap with lows in the 70s.
Monday through Tuesday...The remnants of Cristobal will track
through Arkansas on Monday and quickly lift into the middle MS
Valley by noon Tuesday. Models continue to accelerate this system
which is a bit of good news for rainfall amounts which have been
trimmed a bit this forecast cycle. Heaviest amounts of 2-3 inches
are forecast across eastern AR/NW MS. Nevertheless, with PWs
around 2.5 inches and the decent possibility of convective bands
with locally higher amounts than the general QPF forecast, have
decided to issue a Flash Flood Watch across eastern AR and parts
of NW MS for Monday and Monday night. Eastern parts of the Mid-
South along the TN River and AL line may not see an inch from the
system. Expect gusty winds across mainly western sections of the
Mid-South, closer to the circulation. Should see frequent gusts
over 30 mph Monday afternoon into Monday night with gusty
conditions continuing into Tuesday. Landfalling tropical system
often spawn isolated tornadoes on their eastern flank due to
large amounts of low level shear. Convective bands rotating
through the area could produce a few weak tornadoes Monday into
Monday night. The tornado threat may continue into Tuesday morning
but will end by noon as the mid level trough swings through.
Things will quiet down by Tuesday afternoon as the system races
north.
Tuesday night...A cold front will sweep through overnight. There
is some concern storms could develop as the front plows into a
fairly unstable airmass accompanied by a decent amount of vertical
wind shear. Some models are developing convection while other are
less aggressive. If storms do develop a few strong to severe
storms are possible.
Wednesday through Saturday...Rain chances will quickly diminish
Wednesday morning. spectacular stretch of weather on tap for this
period as dry and mild high pressure builds over the area along
with NW flow aloft. Highs will be in the 80s with lows in the
60s along with a few 50s in the cooler spots. Dewpoints will be
in the 50s which, in early June, is cause enough for a celebration.
SJM
&&
.Aviation...
/18Z TAFs/
VFR conditions will continue for this TAF period. Easterly winds
10-15kts will persist through the afternoon with gusts nearing
20kts possible mainly over northern Mississippi. Gusts will
diminish by 08/00Z but are expected to pick back up as early as
12Z Monday in wake of the approaching tropical system. Similarly,
MVFR cigs will begin to filter into the area mainly impacting TUP
by the end of the period.
17
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch from Monday morning through Tuesday morning
for Clay-Craighead-Crittenden-Cross-Greene-Lee AR-Phillips-
Poinsett-St. Francis.
MO...None.
MS...Flash Flood Watch from Monday morning through Tuesday morning
for Coahoma-Quitman-Tallahatchie-Tunica.
TN...None.
&&Hazardous weather outlook, Jun 7, 4:55 AM CDT, 10 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 455 AM CDT Sun Jun 7 2020 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-081200- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 455 AM CDT Sun Jun 7 2020 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday The remnants of Cristobal are expected to track from the lower Mississippi Valley into the middle Mississippi Valley Monday into Tuesday morning. Heavy rain, flash flooding and gusty winds are possible across parts of the Mid-South. Additional impacts from the system could include isolated tornadoes. Since potential impacts depend on the track of this system, monitor the latest forecast information for updates. A few strong to severe storms are possible Tuesday night as a cold front moves through. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday and Tuesday. SJM
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 2:38 AM CDT | Flash Flood Watch | MEG | Calhoun, Coahoma, DeSoto, Lafayette, Marshall, Panola and 5 more | 50 hr |
Nearby
Wind Advisories in Mississippi, 2020Wind Advisories in Tennessee, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.